# SDR 98ZZZX2422

- Difficulty date: June 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335PH
- Make and model: Dorner DO328100
- Aircraft serial: 3013
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 870004
- Condition: Failed
- Location: Cockpit
- Part time: 7,530 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW/TYS - FLT 376 - WHILE IN CLIMB-OUT FROM DFW EN ROUTE TO TYS, A CAUTION SOUNDED AND THE CAS SHOWED 'PROXI SYS' AMBER MESSAGE AND A 'PROXI HYD SINGLE' BLUE MESSAGE.  ALSO, THE HYDRAULIC PAGE SHOWED A 'PROXI SYS FAIL' AND 'PROXI WOW FAIL' MESSAGE.  CREW ATTEMPTED TO CLEAR MESSAGES BY CYCLING PROXI SYSTEM CIRCUIT BREAKERS, BUT WERE UNSUCCESSFUL.  CREW NOTIFIED MAINTENANCE AND FLIGHT CONTROL.  MAINT ADVISED CREW TO RETURN TO DFW.  ACFT LANDED WITHOUT INCIDENT.  MAINT INSPECTED ACFT AND DETERMINED PSEU HAD FAILED.  MAINT REPLACED PSEU AND PERFORMED OPS CHECKS IAW DORNIER MM 32-61-12.  ALL CHECKS SATISFACTORY.  ACFT RETURNED TO REVENUE SERVICE.
